# SDR DL72L000281

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Inoperative
- Location: Lt Pack
- Component: 39854021
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE CLIMBS AT 1000-300 FPM.  DUCT PRESS INDICATES LT 45 RT 22 PSI.  SWAPPED BLEED SOURCE AND CYCLED PACK SWITCH, NO EFFECT.  FOUND LEFT PACK FWD PACK VALVE INOP.  REPLACED SAME.  ALSO, REPLACED RT BLEED HI PRESS VALVE.  LEAK CKS GOOD.
